# SDR TWAA0004703

- Difficulty date: March 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT PYLON UPPER ATTACH ANGLE WAS CRACKED, RT SIDE APPROX STA 980.  CRACK RUNS FWD .25 INCH.  STOP DRILLED CRACK PER SRM 34-04, FIG 10.  MANUFACTURED REPAIR ANGLE PER SRM 54-04 FIG 10 SHEET 4.  INSTALLED REPAIR ANGLE WET AND WITH APPROVED FASTENERS PER SRM 54-04 FIG 10.
